# SDR 05FDEA01379

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL REPAIR BS 1100, STR 26R (8 INCH BY 9 INCH) REQUIRES EVALUATION TO DETERMINE PER SRM OR APPROVED DATA.  REMOVED OLD REPAIR AND INSTALLED NEW REPAIR PER FED-EX EA 7-5330-86292.
